MAUDE Adverse Event Report: MICROGENICS CORPORATION MULTIGENT ABBOTT VANCOMYCIN ASSAY; VANCOMYCIN TEST SYSTEM,

MICROGENICS CORPORATION MULTIGENT ABBOTT VANCOMYCIN ASSAY; VANCOMYCIN TEST SYSTEM,
Model Number 6E44-21
Medical Device Problem Code Device Ingredient or Reagent Problem (2910)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/31/2018
Type of Reportable Event Malfunction
Event or Problem Description
Ivd test for vancomycin for a transplant patient revealed unusually low result.

Brand Name
MULTIGENT ABBOTT VANCOMYCIN ASSAY
Common Device Name
VANCOMYCIN TEST SYSTEM,
Manufacturer (Section D)
MICROGENICS CORPORATION
46500 kato road
fremont CA 94538
MDR Report Key7605896
Report Number3010939897-2018-00002
Device Sequence Number11118301
Product Code LEH
UDI-Device Identifier00380740009847
UDI-Public00380740009847
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K050419
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 06/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Model Number6E44-21
Device Catalogue Number6E44-21
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2018
Initial Report FDA Received Date06/15/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;